# SDR GTIA2020032335121

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 7,509 hours, 3,235 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Deoiler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AROUND 2000 FEET TURNING DOWN WIND TO BASE GOT THE SMELL FOR WET SOCKS IN FLU COCKPIT AND ON LANDING AND TAXI OPR  THE EA-A CONFIRMED THE SMELL IN THE CABIN AS WELL.-PERFORM TSM 05-50-00-831-A GENERAL INSPECTION OF APU IAW AMM 49-16-00. FOUND OK. CHECK EXTERNAL LEAKING OF HYDRAULIC IAW 27-00-00 FOUND NO LEAK OPEN ENGINE 1 & 2 FOUND DE-OILER LEAKING. R/R DE OILE AND PERFORM PACK BURN OUT WITH ENGINE IAW AMM 21-00-00 A/C OK FOR SERVICE NO ODOR NOTICE.
